MAUDE Adverse Event Report: SPINE WAVE, INC. ANNEX IMPLANT HALF JOG STRAIGHT; ADJACENT LEVEL SYSTEM

SPINE WAVE, INC. ANNEX IMPLANT HALF JOG STRAIGHT; ADJACENT LEVEL SYSTEM
Catalog Number 11-5121
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Returned was one of the two adjacent level devices.The second device was discarded by the hospital.Also returned were the two (2) spinal rods and two (2) locking screws removed from the construct.The returned devices were evaluated.Visual inspection of the returned devices found indicators consistent with use in a pedicle screw construct extension.Unexpected wear and deformation was observed on the spinal rods consistent with the reported event.Further evaluation of the device hook connector found no functional defects.A review of the device history production records for the subject devices for which production lots were identified found these products all met specifications for release.Based on the results of our evaluation, a definitive conclusion could not be drawn.
 
Event or Problem Description
Approximately one year and nine months post-operatively following the extension of a pedicle screw construct using the devices, a surgical procedure was performed to address slippage of the hooks on the spinal rods in the construct.The devices were removed and replaced successfully.

Brand Name
ANNEX IMPLANT HALF JOG STRAIGHT
Common Device Name
ADJACENT LEVEL SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8551062
Report Number3004638600-2019-00006
Device Sequence Number374003
Product Code MNI
UDI-Device Identifier10840642102772
UDI-Public10840642102772
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132403
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-5121
Device Lot Number664N109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;